Main Page
About the Journal
Subscription information

Current Issue
Tables of Contents
Author Index


Author Index: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z _ b c n z

L. S. Solov'ev

  • N. I. Gerlakh, N. M. Zueva and L. S. Solov'ev, Linear theory of a helical MHD instability, Vol. 14, No. 4, 49-54, 1978; English translation: Magnetohydrodynamics, Vol. 14, No. 4, 431-435, 1978 [PDF] [PDF]

  • N. M. Zueva and L. S. Solov'ev, Nonlinear helical MHD instability, Vol. 13, No. 3, 5-22, 1977; English translation: Magnetohydrodynamics, Vol. 13, No. 3, 262-276, 1977 [PDF] [PDF]

Copyright: Institute of Physics, University of Latvia
Electronic edition ISSN 1574-0579
Printed edition ISSN 0024-998X